MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY
Model Number TSH
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: the initial reporter complained of a discrepant low result for 1 patient tested for elecsys tsh on a cobas 8000 e 801 module and 1 patient tested on a cobas 8000 e 602 module.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For one of the events: 1.Summary of investigation results: the investigation could not identify a product problem.The cause of the event could not be determined.2.Summary of follow up/corrective actions taken: the issue was resolved after the replacement of the reagent pack.For one of the events: 1.Summary of investigation results: the investigation determined the event was consistent with sample pipetting issues, however, based on the limited information provided, the specific cause of the event could not be determined.2.Summary of follow up/corrective actions taken: calibration was acceptable.The customer did not provide any additional information.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
Medwatch exemption number field was updated to vmsr.

Brand Name
ELECSYS TSH
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20501221
Report Number1823260-2024-03039
Device Sequence Number18022334
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
PMA/510(K) Number
K190773
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432214
Device Lot Number77243400,76490401
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown